# SDR 95FDEA01457

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72812
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, UPPER AFT SKIN PANEL CRACKED AT I/B AFT CORNER O/B OF THE OPERATION BULKHEAD, CRACK LENGTH .6250 INCH.  REPAIRED UPPER AFT SKIN STAB PANEL PER EA NR 8-5510-25166.  INSTALLED AND SEALED ALL ACCESS AND L/E PANELS AS REQ IAW MM 55-10-02.
